Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 83, NWS Wichita, KS

May 19, 20184 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 19, 2018, 7:44 AM CDT for 4 counties in Kansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2018, 7:44 AM CDT (12:44 UTC)
Expired
May 19, 2018, 8:45 AM CDT
In force
61 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, KS, Cowley County, KS, Elk County, KS, Greenwood County, KS

The radar

The Wichita radar (KICT), 86 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 0.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2018-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2018-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1694 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

090 
WUUS53 KICT 191244
SVRICT
KSC015-035-049-073-191345-
/O.NEW.KICT.SV.W.0083.180519T1244Z-180519T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
744 AM CDT SAT MAY 19 2018

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northern Elk County in southeastern Kansas...
  Northeastern Cowley County in south central Kansas...
  Southeastern Butler County in south central Kansas...
  Southern Greenwood County in southeastern Kansas...

* Until 845 AM CDT

* At 744 AM CDT, a severe thunderstorm was located near Atlanta, or
  17 miles south of Leon, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Eureka, Howard, Severy, Atlanta, Fall River, Latham, Cambridge,
  Climax, Eureka Airport, Fall River State Park, Beaumont, Fall River
  Lake and Piedmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3730 9667 3752 9686 3788 9627 3760 9596
TIME...MOT...LOC 1244Z 239DEG 43KT 3745 9666 

HAIL...1.00IN
WIND...60MPH
 
$$

VAUGHAN
2 follow-up statements
733 
WWUS53 KICT 191319
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
819 AM CDT SAT MAY 19 2018

KSC015-035-191329-
/O.CAN.KICT.SV.W.0083.000000T0000Z-180519T1345Z/
Cowley KS-Butler KS-
819 AM CDT SAT MAY 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COWLEY AND
SOUTHEASTERN BUTLER COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3738 9653 3768 9653 3788 9627 3760 9596
      3737 9652
TIME...MOT...LOC 1319Z 239DEG 43KT 3767 9621 

$$

KSC049-073-191345-
/O.CON.KICT.SV.W.0083.000000T0000Z-180519T1345Z/
Elk KS-Greenwood KS-
819 AM CDT SAT MAY 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR NORTHERN ELK AND SOUTHERN GREENWOOD COUNTIES...

At 819 AM CDT, a severe thunderstorm was located near Severy, or 11
miles southeast of Eureka, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Eureka, Howard, Severy, Fall River, Climax, Fall River Lake, Eureka
Airport, Piedmont, Fall River State Park and Beaumont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3738 9653 3768 9653 3788 9627 3760 9596
      3737 9652
TIME...MOT...LOC 1319Z 239DEG 43KT 3767 9621 

HAIL...1.00IN
WIND...60MPH
 
$$

VAUGHAN
177 
WWUS53 KICT 191342
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
842 AM CDT SAT MAY 19 2018

KSC049-073-191352-
/O.EXP.KICT.SV.W.0083.000000T0000Z-180519T1345Z/
Elk KS-Greenwood KS-
842 AM CDT SAT MAY 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ELK AND SOUTHERN
GREENWOOD COUNTIES WILL EXPIRE AT 845 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3738 9653 3768 9653 3788 9627 3760 9596
      3737 9652
TIME...MOT...LOC 1342Z 239DEG 43KT 3766 9623 

$$

VAUGHAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:23 AM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, May 19, 3:23 AM CDT, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
323 AM CDT Sat May 19 2018

.SHORT TERM...(Today through Monday night)
Issued at 313 AM CDT Sat May 19 2018

A mid/upper trough over the Central Great Basin area is progged
to shear eastward while another shortwave trough over the Ohio
Valley area lifts north and east allowing the mid/upper ridge
axis to shift east of the area. At the surface, a cold front is
progged to move south across the Central Plains states today.
This front will provide a focus for deep moist convection during
the late afternoon with higher probabilities during the evening
hours. We may see an attempt along a dryline this afternoon along
and east of the Turnpike, but confidence in this scenario remains
fairly low. Ongoing convection during the predawn hours today will
likely linger into the morning hours across portions of the area with
continued low level moisture transport into a weakly capped
airmass. As we move into the afternoon hours, the RAP and to a
lessor degree the NAM and GFS indicate veered low level flow with
marginal moisture progged in the boundary layer. Although the deep
layer shear improves compared to the previous day, the wind
profiles are progged to be more unidirectional with some
indication of backing in the H7-H5 layer. This should support a
more linear mode along the frontal boundary during the evening and
overnight hours where large hail, damaging winds and heavy rain
will be the primary threats. The better tornado threat appears to
remain north and east of our forecast area where the low level
flow will have a better chance of being backed on the eastern
periphery of the sfc low, but it will be hard to rule out a brief
tornado or two during the early stages of development or along the
dryline if cells can remain more discrete. Storms may linger into
the overnight hours as the effective front eventually is driven
south and east of the area.

Sun-Mon...Maintained low pops early Sunday, but the focus should
be south and east of the area where better chances for showers and
storms will remain. Temperatures are expected to be closer to
climate normals with values ranging from the low 70s across
central KS to near 80 in the southeast corner of the state.
Shortwave ridging will emerge from the Rockies early in the week
as we remain in a stable post-frontal regime. Rising temperatures
are anticipated with above normal temperature quickly returning on
Mon.

.LONG TERM...(Tuesday through Friday)
Issued at 313 AM CDT Sat May 19 2018

Southwest mid/upper flow is progged to return as we move through
much of the upcoming week. This will help steer any subtle
shortwave troughs into the area bringing additional chances for
showers and storms through much of the period. Above normal
temperatures are also expected with highs around 90.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1209 AM CDT Sat May 19 2018

Combo of moisture transport and favorable upper support will keep
precipitation going for several more hours. Still indications for
MVFR ceilings in central KS tomorrow morning. Forecast in the
afternoon and evening is extremely challenging. Some indication
that precipitation could linger well into the day east of I-35,
preventing/limiting convection with front. Or it may be capped.
Some models develop extensive convection ahead of the front in
the afternoon. Precipitation should develop along front
eventually, but is unclear whether KGBD/KHUT or even KICT would
get that convection. As a result, will include VCTS at KHUT/KICT
but keep KSLN/KGBD out for now. MVFR are clouds anticipated in
the wake of the the front. -Howerton

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    88  58  76  58 /  30  60  20  10
Hutchinson      85  55  74  54 /  20  60  10  10
Newton          88  56  74  55 /  30  60  20  10
ElDorado        88  58  76  57 /  30  60  20  10
Winfield-KWLD   90  58  77  59 /  20  60  20  10
Russell         75  51  70  51 /  20  20  10  10
Great Bend      78  52  71  52 /  20  20  10  10
Salina          82  56  71  53 /  40  50  20  10
McPherson       84  54  72  53 /  30  60  20  10
Coffeyville     90  64  81  61 /  30  60  10  10
Chanute         89  63  80  59 /  30  60  20  10
Iola            88  63  79  58 /  30  60  20  10
Parsons-KPPF    89  64  81  60 /  30  60  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...PJH
Hazardous weather outlook, May 19, 4:13 AM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
413 AM CDT Sat May 19 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-200915-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
413 AM CDT Sat May 19 2018

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms will impact much of the area
early during the morning hours. A few strong storms with gusty winds
and pea sized hail will be possible before the activity diminishes
toward mid day.

Severe storms may develop late this afternoon with better chances
this evening across much of the area. The greatest risk is expected
across south central Kansas and the Flint Hills. Damaging winds of
60 to 70 mph, golfball sized hail and even a tornado will be
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Chances for thunderstorms will remain in the forecast periodically
from late Monday night through Friday. While a few strong storms
will be possible, the risk for organized severe storms appears low
at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening across much of south
central Kansas and the Flint hills area.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, May 19, 5:30 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
530 AM CDT SAT MAY 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 AM     HAIL             LONGTON                 37.38N 96.08W
05/19/2018  M1.00 INCH       Elk                KS   TRAINED SPOTTER

&&

MWM
Special weather statement, May 19, 5:34 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Wichita KS
534 AM CDT SAT MAY 19 2018

KSZ071-191100-
Woodson KS-
534 AM CDT SAT MAY 19 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Woodson County in southeastern Kansas...

* Until 600 AM CDT

* At 532 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Yates Center...moving northeast
  at 40 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Yates Center, Neosho Falls, Toronto Lake, Batesville, Rose, Piqua
  and Cross Timbers State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3773 9553 3773 9595 3774 9596 3804 9574
      3804 9552
TIME...MOT...LOC 1034Z 226DEG 35KT 3783 9574

KLEINSASSER
Special weather statement, May 19, 6:04 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Wichita KS
604 AM CDT SAT MAY 19 2018

KSZ071-072-095-096-191130-
Wilson KS-Woodson KS-Neosho KS-Allen KS-
604 AM CDT SAT MAY 19 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Wilson County in southeastern Kansas...
  Southeastern Woodson County in southeastern Kansas...
  Neosho County in southeastern Kansas...
  Allen County in southeastern Kansas...

* Until 630 AM CDT

* At 600 AM CDT...National Weather Service meteorologists were
  tracking a handful of strong thunderstorms across Wilson, Neosho
  and Allen counties...moving northeast at 40 mph.

hail up to the size of dimes...and wind gusts up to 50 mph are
possible.

* Locations impacted include...
  Chanute, Iola, Neodesha, Fredonia, Humboldt, Erie, La Harpe, Gas,
  Moran, Thayer, Altoona, Buffalo, Savonburg, Elsmore, Benedict,
  Stark, Earlton, Mildred, Bassett and Petrolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring, and may lead to localized
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring. Seek a safe shelter
inside a building or vehicle.

&&

LAT...LON 3758 9509 3738 9565 3738 9569 3753 9591
      3794 9550 3804 9542 3804 9508
TIME...MOT...LOC 1103Z 226DEG 35KT 3754 9567

KLEINSASSER
Special weather statement, May 19, 6:25 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Wichita KS
625 AM CDT SAT MAY 19 2018

KSZ070-191200-
Greenwood KS-
625 AM CDT SAT MAY 19 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southern Greenwood County in southeastern Kansas...

* Until 700 AM CDT

* At 622 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 12 miles northeast of Latham, or 15
  miles southwest of Eureka...moving northeast at 35 mph.

Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Eureka, Hamilton, Climax, Virgil, Eureka City Lake, Eureka Airport,
  Piedmont, Cross Timbers State Park and Fall River Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3781 9652 3810 9596 3774 9596 3761 9633
      3761 9652
TIME...MOT...LOC 1124Z 237DEG 30KT 3766 9648

VAUGHAN
Local storm report, May 19, 7:29 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
729 AM CDT SAT MAY 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 AM     HAIL             AUGUSTA                 37.69N 96.98W
05/19/2018  M0.88 INCH       Butler             KS   EMERGENCY MNGR

&&

ADK
Special weather statement, May 19, 7:30 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Wichita KS
730 AM CDT SAT MAY 19 2018

KSZ069-191300-
Butler KS-
730 AM CDT SAT MAY 19 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Central Butler County in south central Kansas...

* Until 800 AM CDT

* At 727 AM CDT...Butler County emergency management reported a
  strong thunderstorm over Augusta...moving northeast at 40 mph.

Hail up to the size of nickels will be possible with this storm.

* Locations impacted include...
  El Dorado, Augusta, Towanda, Cassoday, El Dorado Airport, El Dorado
  Lake, El Dorado State Park and Santa Fe Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3761 9695 3772 9708 3808 9668 3792 9653
TIME...MOT...LOC 1229Z 226DEG 37KT 3771 9694

VAUGHAN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 9:18 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Reno, Rice87 min
May 18, 9:19 PM CDTSevere Thunderstorm WarningICTBarton56 min
May 18, 9:46 PM CDTSpecial Weather StatementICTRussell29 min
May 18, 10:07 PM CDTSevere Thunderstorm WarningICTSumner54 min
May 18, 10:16 PM CDTSpecial Weather StatementICTBarton, Ellsworth, Lincoln, Russell29 min
May 18, 10:35 PM CDTSpecial Weather StatementICTHarvey, Sedgwick55 min
May 18, 10:45 PM CDTSpecial Weather StatementICTHarper, Kingman45 min
May 18, 10:46 PM CDTSpecial Weather StatementICTEllsworth, Lincoln, Saline29 min
May 18, 10:48 PM CDTSpecial Weather StatementICTMcPherson, Rice27 min
May 18, 11:03 PM CDTSpecial Weather StatementICTSumner57 min
May 18, 11:39 PM CDTSevere Thunderstorm WarningICTCowley, Sumner66 min
May 19, 12:27 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick63 min
May 19, 1:00 AM CDTSevere Thunderstorm WarningICTButler60 min
May 19, 1:06 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Greenwood54 min
May 19, 2:01 AM CDTSpecial Weather StatementICTElk, Greenwood, Wilson, Woodson29 min
May 19, 3:28 AM CDTSpecial Weather StatementICTCowley32 min
May 19, 4:15 AM CDTSpecial Weather StatementICTCowley30 min
May 19, 4:16 AM CDTSpecial Weather StatementICTChautauqua29 min
May 19, 4:37 AM CDTSpecial Weather StatementICTCowley23 min
May 19, 5:00 AM CDTSpecial Weather StatementICTElk, Wilson30 min
May 19, 5:26 AM CDTSevere Thunderstorm WarningICTElk, Wilson35 min
May 19, 5:34 AM CDTSpecial Weather StatementICTWoodson26 min
May 19, 6:04 AM CDTSpecial Weather StatementICTAllen, Neosho, Wilson26 min
May 19, 6:25 AM CDTSpecial Weather StatementICTGreenwood35 min
May 19, 6:51 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Sumner54 min
May 19, 7:30 AM CDTSpecial Weather StatementICTButler30 min
May 19, 8:08 AM CDTSpecial Weather StatementICTNeosho, Wilson37 min
May 19, 8:45 AM CDTSpecial Weather StatementICTAllen, Neosho30 min
May 19, 8:54 AM CDTSpecial Weather StatementICTWilson36 min
May 19, 3:27 PM CDTSpecial Weather StatementICTLabette33 min
May 19, 3:35 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho55 min
May 19, 3:43 PM CDTSevere Thunderstorm WarningICTMontgomery47 min
May 19, 4:11 PM CDTSevere Thunderstorm WarningICTLabette49 min
May 19, 4:30 PM CDTSevere Thunderstorm WarningICTLabette, Neosho30 min
May 19, 4:39 PM CDTSpecial Weather StatementICTAllen21 min
May 19, 4:47 PM CDTSevere Thunderstorm WarningICTAllen28 min
May 19, 6:17 PM CDTSpecial Weather StatementICTChautauqua28 min
May 19, 6:22 PM CDTSpecial Weather StatementICTMontgomery38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.